# SDR AALA201511249007

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, MAIN CABIN RT PHOTO LUMINESCENT STRIPS MISSING PIECES & CRACKS, DAMAGED MORE THAN 10%.  REPLACED MAIN CABIN RT PHOTO LUMINESCENT STRIPS IAW AMM 33-50-21.
